# SDR AALA202209063392

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737
- Aircraft serial: 29562
- Aircraft time: 39,135 hours, 15,926 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN OR SHUT. READJUSTED LAVATORY D DOOR IN ACCORDANCE WITH CMM 25-40-64.
